کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4598625 1631093 2016 17 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Regularization matrices determined by matrix nearness problems
ترجمه فارسی عنوان
ماتریس های مرتب سازی بر اساس مشکلات ماتریس نزدیک
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
چکیده انگلیسی

This paper is concerned with the solution of large-scale linear discrete ill-posed problems with error-contaminated data. Tikhonov regularization is a popular approach to determine meaningful approximate solutions of such problems. The choice of regularization matrix in Tikhonov regularization may significantly affect the quality of the computed approximate solution. This matrix should be chosen to promote the recovery of known important features of the desired solution, such as smoothness and monotonicity. We describe a novel approach to determine regularization matrices with desired properties by solving a matrix nearness problem. The constructed regularization matrix is the closest matrix in the Frobenius norm with a prescribed null space to a given matrix. Numerical examples illustrate the performance of the regularization matrices so obtained.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 502, 1 August 2016, Pages 41–57
نویسندگان
, , ,